# SDR SWIA201333195

- Difficulty date: April 10, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 15,893 hours, 18,765 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION ATTEMPT, GEAR DISAGREE WARNING AND NOSE DOOR OPEN WARNING MESAGE ILLUMINATED.  NOSE GEAR REMAINED DOWN.  (FLT 4522  REPLACED NLG SELECTOR VALVE, PERFORMED OPS CHECK OF LANDING GEAR EXTENSION AND RETRACTION SYSTEM, BLED NR 3 HYDRAULIC SYSTEM IAW AMM.  P/N: 750006000  S/N ON: 1807  S/N OFF: 0063T
